# SDR ASAA9840020

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 69560273
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION IN THE TWO AFT HOLES OF THE RT OUTBOARD ELEVATOR HINGE FITTING.  REPAIRED PER EA 5520-01052 AND BOEING TELEX ASA-SEA-98-0029RR.  (M)
